# SDR COMA9531183

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics Compt
- Part time: 11,545 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE AIR VALVE LIGHT ILLUMINATED DURING FLIGHT.  REPLACED THE WARNING ELECTRONIC UNIT.
